# SDR AALA20060814

- Difficulty date: August 11, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - RIGHT HAND WING LOWER SKIN PANEL DENTED BETWEEN WING STATION 852 AND 880 AND FROM STRINGER 6 TO WING REAR SPAR.  AREA OF DISCREPANCY IS TWO INCHES BY 18 INCHES WITH A DEPTH OF .125 INCH.  REPAIRED PER FMR 323573C73 PER MRB767 2858.  SYSTEM GROUND CHECKED NORMAL OPERATION.
